# SDR 97ZZZX4814

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132Z
- Make and model: Beech 58P
- Aircraft serial: TJ284
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Crush Washer
- Part number: 105090A0321UJ
- Condition: Deformed
- Location: Lt Wing Bolt
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT, FOUND LEFT WING SETTING AT A HIGHER ANGLE OF INCIDENCE.  FURTHER INSPECTION REVEALED THE UPPER AFT CRUSH WASHER AND BOLT HAD SLIPPED DOWN APPROXIMATELY .25 INCH CAUSING LEFT WING TO HAVE MORE LIFT.  AIRCRAFT HAD JUST FINISHED WITH A STRUCTURAL INSPECTION.  ALL EIGHT WING BOLTS WERE REMOVED AND MAGNAFLUXED.  THE CRUSH WASHER CLEARLY HAD 2 SETS OF SERRATIONS WHERE IT HAD SLIPPED AND WAS RETORQUED.
